Alert archive / California / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 45, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 11, 2014, 5:49 PM PDT for Imperial County, California; Yuma County, Arizona. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2014, 5:49 PM PDT (00:49 UTC)
- Expired
- Aug 11, 2014, 6:45 PM PDT
- In force
- 56 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Yuma County, AZ, Imperial County, CA
The radar
The Yuma radar (KYUX), 30 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 6:05 PM PDT | TSTM WND DMG | Fortuna Foothills, AZ | EXTENSIVE DAMAGE TO TRAILERS CAUSED BY STRONG THUNDERSTORM WINDS. |
| Aug 11, 6:05 PM PDT | TSTM WND GST 65 | 2 Nnw Fortuna Foothills, AZ | THUNDERSTORM WINDS MEASURED 60MPH...GUSTS 65MPH. PATIO ROOF DAMAGE |
| Aug 11, 6:12 PM PDT | TSTM WND DMG | 3 Ese Yuma, AZ | PLASTIC BLOWN OUT OF THE SIGNS AT A GIANT GAS STAITION ON FORTUNA RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 0.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1747 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
733 WUUS55 KPSR 120049 SVRPSR AZC027-CAC025-120145- /O.NEW.KPSR.SV.W.0045.140812T0049Z-140812T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 549 PM MST MON AUG 11 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA... WEST CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA... THIS INCLUDES THE CITY OF FORTUNA FOOTHILLS... * UNTIL 645 PM MST/645 PM PDT/ * AT 545 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR LIGURTA...OR NEAR FORTUNA FOOTHILLS...AND OVER INTERSTATE HIGHWAY 8...IT IS MOVING NORTHWEST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLAISDELL...KINTER...ARABY AND WINTERHAVEN PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE STORM TO ARRIVE BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3278 11480 3299 11460 3267 11421 3253 11435 TIME...MOT...LOC 0048Z 129DEG 14KT 3266 11436 $$ WATERS
1 follow-up statement
385 WWUS55 KPSR 120139 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 639 PM MST MON AUG 11 2014 AZC027-CAC025-120150- /O.EXP.KPSR.SV.W.0045.000000T0000Z-140812T0145Z/ YUMA AZ-IMPERIAL CA- 639 PM MST MON AUG 11 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IMPERIAL AND WEST CENTRAL YUMA COUNTIES WILL EXPIRE AT 645 PM MST... REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3278 11480 3299 11460 3267 11421 3253 11435 TIME...MOT...LOC 0140Z 129DEG 14KT 3279 11455 $$ WATERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:15 PM PDT, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 11, 3:15 PM PDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 315 PM MST MON AUG 11 2014 ...UPDATED AVIATION AND FIRE WEATHER... .SYNOPSIS... MOISTURE LEVELS HAVE INCREASED OVER THE PAST COUPLE DAYS AND WILL CONTINUE TO SWING UPWARDS AND IMPROVE CHANCES FOR MONSOON RAIN THROUGH THE MIDDLE OF THE WEEK. THE BEST CHANCE FOR RAIN WILL BE TUESDAY AND WEDNESDAY AS A WEATHER DISTURBANCE MOVES NORTHWARD THROUGH THE REGION. TEMPERATURES WILL REMAIN NEAR NORMAL LEVELS WITH THE EXCEPTION OF TUESDAY AND WEDNESDAY WHEN MOSTLY CLOUDY SKIES SHOULD KEEP TEMPERATURES SEVERAL DEGREES COOLER. DRIER CONDITIONS EXPECTED BEGINNING THURSDAY AS WESTERLY FLOW PUSHES BACK OVER THE REGION. && .DISCUSSION... SOUTHEASTERLY FLOW OF 15 TO 20 KNOTS UP TO AROUND 500 MB CONTINUES TO TAP INTO MOISTURE ACROSS MEXICO WHILE CLEAR SKIES THIS MORNING ALLOWED FOR RAPID HEATING. AREA SURFACE OBSERVATIONS SHOW TEMPERATURES 3 TO 7 DEGREES WARMER THAN YESTERDAY AS OF 1 PM MST WITH PHOENIX ALREADY REACHING 108. THIS HEATING AND MOISTURE ADVECTION HAS BEEN ENOUGH TO TRIGGER SHOWERS AND THUNDERSTORMS ALREADY ACROSS PORTIONS OF SOUTHEAST ARIZONA INCLUDING PINAL AND EASTERN MARICOPA COUNTIES. SO FAR...MOST STORMS HAVE BEEN FAIRLY WEAK...BUT A FEW ARE ALREADY PRODUCING OUTFLOW WINDS UP TO 40-50 MPH. AFTER SEEING THE MORNING SOUNDINGS FOR PHOENIX AND TUCSON...THIS EARLY ACTIVITY IS NOT TOO SURPRISING AS PHOENIX BREACHED ITS CONVECTIVE TEMPERATURE BEFORE NOON. WITH FAIRLY UNSTABLE ATMOSPHERIC PROFILES AND INVERTED-V STRUCTURE SEEN ON MORNING/S SOUNDINGS...WE CAN EXPECT SOME POTENTIAL FOR STRONG WINDS AND PROPAGATING STORM OUTFLOWS. HAVE INCREASED POPS TO CHANCE CATEGORY FOR THIS AFTERNOON AND EVENING FROM PHOENIX EASTWARD. ELSEWHERE CURRENTLY A CLOSED LOW CENTERED OFF THE COAST OF CENTRAL CALIFORNIA CONTINUES TO BRING BROAD UPPER DIFFLUENCE FROM SOUTHERN CALIFORNIA INTO NORTHERN ARIZONA. A WEAK UPPER JET MAX FROM SOUTHERN CALIFORNIA INTO SOUTHERN NEVADA WILL PROVIDE A CHANCE FOR A FEW ISOLATED SHOWERS OR STORMS TO SOUTHEAST CALIFORNIA INTO THE OVERNIGHT HOURS TONIGHT. THERE IS ALSO POTENTIAL FOR A CONTINUATION OF THE SHOWER/STORM ACTIVITY ACROSS SOUTH-CENTRAL ARIZONA WESTWARD THROUGH SOUTHWEST ARIZONA...POSSIBLY INTO SOUTHEAST CALIFORNIA LATE TONIGHT. THIS WILL ALL DEPEND ON THE STRENGTH AND THE PROGRESSION OF STORM OUTFLOWS GENERATED. BY TUESDAY MORNING...PRECIPITABLE WATER VALUES WILL INCREASE ACROSS SOUTHERN ARIZONA TO BETWEEN 1.75 TO 2.00 INCHES AS SOUTHEASTERLY CONTINUES AHEAD OF AN APPROACHING UPPER LEVEL LOW CIRCULATION THAT IS CURRENTLY OVER THE SOUTHERN BAJA PENINSULA. THIS CIRCULATION CAN BE SEEN ON WATER VAPOR IMAGERY...BUT IS STILL SOMEWHAT WEAK AND BROAD. MODELS ARE FINALLY PICKING UP ON THIS FEATURE A BIT BETTER AND FORECAST IT TO MOVE INTO SOUTHERN ARIZONA TUESDAY NIGHT. EXPECTING WIDESPREAD SHOWERS AND THUNDERSTORMS TO DEVELOP ON THE NORTHERN AND EASTERN FRINGE OF THIS CIRCULATION SOMETIME TUESDAY AFTERNOON. THERE IS STILL SOME QUESTION ON HOW MUCH INSULATION THERE WILL BE DURING THE DAY TUESDAY WHICH WILL DIRECTLY AFFECT THE AMOUNT OF INSTABILITY AND THUNDERSTORM POTENTIAL. AS OF RIGHT NOW...THE GREATEST POTENTIAL FOR THUNDERSTORMS LOOKS TO BE ACROSS FAR SOUTHERN ARIZONA TUESDAY AFTERNOON AND THEN PROGRESSING NORTHWARD THROUGH SOUTH-CENTRAL ARIZONA TUESDAY EVENING. THE BIGGEST THREAT WILL BE HEAVY RAINFALL AND LOCALIZED FLASH FLOODING DUE TO THE VERY MOIST ENVIRONMENT. HAVE CONSIDERED A FLASH FLOOD WATCH FOR PORTIONS OF THE AREA FOR TUESDAY AFTERNOON AND EVENING...BUT WILL PASS ALONG TO THE MIDNIGHT SHIFT FOR FURTHER CONSIDERATION. THE FLASH FLOOD AND STRONG WIND POTENTIAL WILL RELY QUITE A BIT ON THE AMOUNT OF SUNSHINE AND HOW UNSTABLE WE GET TUESDAY MORNING AND EARLY AFTERNOON. THE UPPER LOW CIRCULATION WILL ACCELERATE SOMEWHAT WEDNESDAY AS IT LIFTS NORTHEASTWARD INTO NORTHERN ARIZONA. BELOW NORMAL TEMPERATURES ARE A GOOD BET GIVEN THE ANOMALOUSLY HIGH MOISTURE AND RESIDUAL RAIN-COOLED AIR. BEST CHANCE FOR PRECIPITATION APPEARS TO BE ACROSS THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX. HOWEVER...A MOIST SOUTHWESTERLY FLOW SUGGESTS THE POSSIBILITY OF BACK BUILDING CELLS INTO THE LOWER DESERTS AND POPS WERE INCREASED TO 30 PERCENT IN THESE AREAS. A DRIER SOUTHWESTERLY FLOW WILL DEVELOP IN THE WAKE OF THE LOW PRESSURE SYSTEM BY THURSDAY...WHICH WILL CONFINE THUNDERSTORMS MAINLY TO THE HIGHER TERRAIN OF NORTHERN AND EASTERN AZ. A WARMING AND DRYING TREND IS ALSO EXPECTED LATE IN THE WEEK AND THROUGH THE WEEKEND AS THE MONSOON HIGH DRIFTS SOUTHWARD...GIVING WAY TO MORE OF A WESTERLY FLOW. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... SCT TSRA/SHRA WILL PREVAIL ACROSS CNTRL ARIZONA TERMINALS THROUGH THIS EVENING...WITH POTENTIAL OF GUSTY WINDS...SOME BLOWING DUST...AND LOCALLY HEAVY RAINFALL IMPACTING ANY GIVEN SITE. CONFIDENCE IN TSRA ACROSS THE AREA IS HIGH...BUT IMPACTING ANY SITE MUCH LOWER. HAVE TRIED TO PINPOINT THE MOST LIKELY TIME WITH A VICINITY MENTION...THOUGH STORMS HAVE ERUPTED FASTER THAN ORIGINALLY ANTICIPATED. SHOULD SEE A MORE QUIET PERIOD OVERNIGHT...WITH CIGS LIKELY REMAINING AOA 8K FT. A CONVECTIVELY ACTIVE PERIOD IS ANTICIPATED ON TUESDAY LIKELY IMPACTING AIR TRAFFIC ACROSS MUCH OF CNTRL ARIZONA. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... INCREASING CLOUDS AND BUILDING TSRA/SHRA WILL BE COMMON ACROSS SERN CALIFORNIA TERMINALS. ACTIVITY WILL LIKELY HOLD OFF UNTIL THE OVERNIGHT HOURS...HOWEVER GROWING MODEL CONFIDENCE SUGGESTS A PERIOD OF SHOWERS LATE NIGHT AND TOWARDS SUNRISE TUESDAY. ANY GUSTY WINDS WOULD BE MORE SHORT LIVED AND CIGS SHOULD REMAIN AOA 7K FT THROUGH TUESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... DRIER AIR WILL FILTER INTO THE DISTRICT BEGINNING THURSDAY...WITH MORE PREVALENT CLEAR SKIES AND LOWER HUMIDITES OVER THE WEEKEND. THE BEST CHANCES FOR RAINFALL THURSDAY AND FRIDAY WILL BE OVER GILA COUNTY AS SOME RESIDUAL MOISTURE LINGERS OVER HIGHER TERRAIN. WITH NEAR AVERAGE TEMPERATURES...AFTERNOON RELATIVE HUMIDITY VALUES FALLING INTO A 25-40 PERCENT RANGE THURSDAY WILL DRY TOWARDS A 10-25 PERCENT RANGE BY THE WEEKEND. OVERNIGHT RECOVERY WILL BE GOOD TO EXCELLENT. OUTSIDE OF ANY GUSTY THUNDERSTORM WINDS THURSDAY...TYPICAL LIGHT SUMMER WINDS WILL PREVAIL. && && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...KUHLMAN/HIRSCH AVIATION....MO FIRE WEATHER...MO
Hazardous weather outlook, Aug 11, 11:21 AM PDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 1121 AM MST MON AUG 11 2014 AZZ021>024-026>028-121830- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 1121 AM MST MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH- CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST TO DEVELOP TUESDAY AFTERNOON AND EVENING ACROSS PORTIONS OF SOUTHERN ARIZONA AS A WEATHER DISTURBANCE MOVES NORTHWARD OUT OF MEXICO INTO ARIZONA. STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...HEAVY RAINFALL...AND LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 11, 1:12 PM PDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 112 PM MST MON AUG 11 2014 AZZ023-028-112100- PINAL AZ-MARICOPA AZ- 112 PM MST MON AUG 11 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 200 PM MST AT 111 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF MERRILL RANCH...MOVING NORTHWEST AT 25 MPH. GUSTY WINDS TO 45 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE. LOCATIONS IMPACTED INCLUDE... FLORENCE JUNCTION... MAGMA... SAN TAN VALLEY... ENCANTERA... SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 3324 11161 3333 11134 3304 11125 3298 11145 TIME...MOT...LOC 2012Z 135DEG 21KT 3311 11141 KUHLMAN
Special weather statement, Aug 11, 3:05 PM PDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 305 PM MST MON AUG 11 2014 AZZ023-024-112245- MARICOPA AZ- 305 PM MST MON AUG 11 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 345 PM MST AT 301 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR FOUNTAIN HILLS...MOVING NORTHWEST AT 15 MPH. LOCALLY DENSE BLOWING DUST IS POSSIBLE. LOCATIONS IMPACTED INCLUDE... MCDOWELL MOUNTAIN PARK... SCOTTSDALE AIRPORT... SCOTTSDALE... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. IF STORMS APPROACH YOUR LOCATION OR YOU HEAR THUNDER...MOVE INSIDE A STURDY BUILDING OR AN ALL METAL VEHICLE. LAT...LON 3367 11211 3389 11193 3365 11158 3350 11170 TIME...MOT...LOC 2204Z 135DEG 11KT 3364 11174 WATERS
Special weather statement, Aug 11, 4:07 PM PDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
407 PM MST MON AUG 11 2014
AZZ023-024-028-112345-
PINAL AZ-MARICOPA AZ-
407 PM MST MON AUG 11 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 445 PM MST
AT 400 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF FLORENCE JUNCTION...MOVING
NORTHWEST AT 10 MPH.
LOCALLY DENSE BLOWING DUST IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
QUEEN VALLEY...
FLORENCE JUNCTION...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3276 11174 3276 11177 3279 11178 3279 11181
3321 11209 3348 11158 3318 11109 3306 11132
3273 11167 3273 11174
TIME...MOT...LOC 2307Z 126DEG 8KT 3319 11134
WATERSLocal storm report, Aug 11, 4:20 PM PDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
420 PM MST MON AUG 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 4 SSE TUMBLEWEED PARK 33.22N 111.79W
08/11/2014 M72 MPH MARICOPA AZ TRAINED SPOTTER
TREE DAMAGE ALSO NOTED. NEAR GILBERT AND RIGGS
&&
EVENT NUMBER PSR1400176
WATERSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:00 AM PDT | Flash Flood Watch | PSR | 29 hr | |
| Aug 12, 12:45 PM PDT | Flash Flood Warning | PSR | Riverside, San Bernardino | 3 hr |
| Aug 12, 12:48 PM PDT | Special Weather Statement | PSR | Riverside | 27 min |
| Aug 12, 3:29 PM PDT | Areal Flood Advisory | PSR | Riverside, San Bernardino | 2 hr |
| Aug 11, 5:06 PM PDT | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 13 min |
| Aug 11, 6:06 PM PDT | Areal Flood Advisory | PSR | Yuma | 114 min |
| Aug 11, 8:43 PM PDT | Special Weather Statement | PSR | 47 min | |
| Aug 11, 8:45 PM PDT | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Aug 12, 1:25 AM PDT | Special Weather Statement | PSR | La Paz | 35 min |
| Aug 12, 3:08 AM PDT | Areal Flood Advisory | PSR | Yuma | 112 min |
| Aug 12, 1:05 PM PDT | Areal Flood Advisory | PSR | Gila, Maricopa | 115 min |
| Aug 12, 1:17 PM PDT | Special Weather Statement | PSR | Gila | 43 min |
| Aug 12, 1:52 PM PDT | Special Weather Statement | PSR | Pinal | 38 min |
| Aug 12, 3:04 PM PDT | Areal Flood Advisory | PSR | Pinal | 116 min |
| Aug 12, 3:22 PM PDT | Special Weather Statement | PSR | Pinal | 38 min |
| Aug 12, 3:48 PM PDT | Areal Flood Advisory | PSR | Maricopa, Pinal | 117 min |
| Aug 12, 4:01 PM PDT | Special Weather Statement | PSR | Pinal | 44 min |
| Aug 12, 4:06 PM PDT | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 54 min |
| Aug 12, 4:26 PM PDT | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Aug 12, 4:26 PM PDT | Special Weather Statement | PSR | Pinal | 49 min |
| Aug 12, 4:47 PM PDT | Areal Flood Advisory | PSR | Gila, Pinal | 118 min |
| Aug 12, 4:48 PM PDT | Blowing Dust Advisory | PSR | 92 min | |
| Aug 12, 4:57 PM PDT | Special Weather Statement | PSR | Maricopa | 48 min |
Nearby
Severe Thunderstorm Warnings in California, 2014Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.